# SDR CALA2024021200405

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 77,265 hours, 28,323 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Failed
- Location: Le Flap,#4
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D, O

## Discrepancy

E FLAPS TRANSIT LIGHT ILLUMINATED WITH FLAPS POSITION FOR TO *DM* PLEASE UPDATE WITH DETAIL WHICH LEADING EDGE FLAP 1-4 OR ALL. THANKS DM. SUSPECT ISSUE TO BE INTERMITTENT. REQ MEL. COMPLIED WITH MEL. REMOVED BULBS FROM LE TRANSIT ANNUNCIATOR. PLACARDS INSTALLED. LEADING EDGE FLAP AMBER LIGHT SYSTEM INOPERATIVE. MEL 2704B APPLIED. PERFORMED FSEU BITE TEST FOUND F4 PROXY RETRACT FAULT, MSG #27-81222, IPER FIM 27-88 TASK 805. CHECKED THE GAPS VALUES ARE NORMAL. INSPECTED PROXIMITY SENSORS UNIT AND ITS WIRING CONNECTION, ALL LOOKS IN NORMAL STATE/ CONDITION. NEXT STEP CHECK THE WIRING ON THE PROXIMITY SENSOR TO THE FSEU USING THE BREAK OUT BOX. TOOL NOT IN STOCK IN SAN. RE-ACTIVATED L/E FLAP IND SYSTEM, SEE LP FOR 7033175 FOR #4 LE FLAP RETRACT SNSR S174 REPLACEMENT AND OPS CHK. REFERENCE 7017027 , SUSPECT FAILED SENSOR COULD CAUSE TAKEOFF WARNING WHEN THROTTLES ARE ADVANCED. PLEASE REPLACE PRIOR TO DISPATCH UPDATE- RPLCD #4 L/E FLAP RETRACT SENSOR S174 AS REF''D IN ABOVE AMM REMOVED AND REPLACED LEADING EDGE FLAP PROX SENSOR #4 REF AMM 27-88-11-400-802 . ALL OPS TEST GOOD
